| Model Number |
470530-09 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the controls on the curved-tip 30 stapler instrument was observed to be upside down.The procedure was completed with no reported injury.Follow-up was attempted to gather more information, but the customer was not able to provide any additional details related to the event/instrument.
Additional Manufacturer Narrative
The curved-tip 30 stapler instrument involved in this complaint has not been received and/or tested by failure analysis as of the date of this report.If the product is received and evaluated, a supplemental mdr will be submitted.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis, and the complaint was confirmed.The curved tip stapler 30 instrument was analyzed, and the main tube was found dislodged at the distal end of the main tube at the flap where the laser mark artwork is located.As a result, the distal main tube was able to spin freely, separate from the proximal main tube.The probable root cause is attributed to damage during use, which may result from an accidental drop of the instrument or inadvertent collisions with other instruments or hard surfaces.
Event or Problem Description
Refer to h11 for follow-up information.